# SDR SWAA2024090332593

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N8899H
- Make and model: Boeing 737-8
- Aircraft serial: 42685
- Aircraft time: 3,192 hours, 1,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT BAR AFT STOP RING MISSING<[01] INSTALLED ROBBED STOP RING FROM A/C 7878 AT AFT ENTRY AFT LOCATION GIRT BAR PER MM 25-66-01
